# SDR 2005FA0000064

- Difficulty date: December 6, 2004
- Submitted: January 28, 2005
- Operation: General aviation
- Aircraft: N430MA
- Make and model: Swrngn SA227*
- Aircraft serial: AC710B
- Aircraft time: 26,395 hours, 32,976 cycles
- Engine: Garrtt TPE33111U
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Scavenge Pump
- Part number: 31080261
- Part serial: 98P22860
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

MRR-M04-23, NR 2 ENGINE OIL PRESSURE LIGHT CAME ON AS FLIGHT LEVELED OUT IN CRUISE, OIL PRESSURE GAUGE WAS CHECKED AND FOUND PRESSURE DROPPING.  CREW DID A PRECAUTIONARY INFLIGHT SHUTDOWN, AND RETURNED TO STATION.  LOSS OF OIL PRESSURE DUE TO LOSS OF OIL FRM REAR SCAVANGE PUMP AREA.  REMOVED ENGINE, REPLACED SCAVANGE PUMP AND REINSTALLED ENGINE.  MFG HAS CHANGED PUMP DESIGN TO DECREASE REAR SCAVANGE PUMP FAILURES. (K)
